MathSciNet Relay Station
MathSciNet bibliographic data
MR2021036 47E05 (33C45 34L40)
Remling, Christian Universal bounds on spectral measures of one-dimensional Schrödinger operators. J. Reine Angew. Math. 564 (2003), 105–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement